# SDR SWAA2023120719505

- Difficulty date: November 8, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 1016 BETWEEN STRINGER 2L AND STRINGER 2R AT VERTICAL STABILIZER 2023-682308<[01] REPLACED ANGLE LOC.ON BS 1016 BETWEEN STRINGER 2L AND STRINGER 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 ; 51-10-02 AND DWG 176A3101 SHEET 4 REV -.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE LOC.ON BS 1016 BETWEEN STRINGER 2L AND STRINGER 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 ; 51-10-02 AND DWG 176A3101 SHEET 4 REV -.SEE INDIVIDUAL SIGNOFFS BELOW.
